# SDR CA030304005

- Difficulty date: February 22, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,681 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nose Landing Gea
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT FOLLOWING THE RETRACTION OF THE LANDING GEAR THE GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED. THE LANDING GEAR WAS EXTENDED AND A GEAR SAFE INDICATION WAS OBSERVED. INSPECTION OF THE AIRCRAFT LANDING GEAR SYSTEM REVEALED THAT THE NOSE LANDING GEAR ACTUATOR WOULD OCCATIONALLY SKIP INTERNALLY CAUSING THE LANDING GEAR SYSTEM TO GO OUT OF RIGG. THE NOSE LANDING GEAR ACTUATOR HAS SINCE BEEN REPLACE AND NO FURTHER OCCURENCES HAVE BEEN REPORTED.
